# SDR ASAA2012072592591

- Difficulty date: July 1, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 16,803 hours, 5,340 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145526
- Part serial: 4046
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 47,778 hours, 24,136 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

POWERPLANT ENGINEERING REPORTED NR 2 ENGINE SHOWS AN INCREASE IN DELTA EGT, FUEL FLOW WITH A CORRESPONDING DECREASE IN HOT DAY MARGIN.  POSSIBLE PNEUMATIC LEAK OR HOT SECTION DETERIORATION MAY BE SUSPECT.  ACFT GROUNDED.  TSR 906074 BITE CK EEC.  NO FAULTS FOUND.  WHILE LK CK NR 2 ENG PNU, FOUND PRSOV LEAKING AIR AT BELLOWS COVER.  R & R PRSOV REF MM 36-11-04.
